Clozapine-Induced Myocarditis

/Tag:Clozapine-Induced Myocarditis

HM2018 Abstract Number: 695

CLOZAPINE-INDUCED MYOCARDITIS: A RARE ADVERSE DRUG EFFECT THAT MUST BE RECOGNIZED

Case Presentation: We present a case of a 24-year-old male with a history of schizophrenia who presented from a psychiatric facility for fever and tachycardia. The patient had been admitted to the facility for failure [...]

By | 2018-03-19T15:44:15-04:00 March 19th, 2018|Adult, Clinical Vignettes, Uncategorized|Comments Off on CLOZAPINE-INDUCED MYOCARDITIS: A RARE ADVERSE DRUG EFFECT THAT MUST BE RECOGNIZED

HM2016 Abstract Number: 763

Sepsis Imposters in the Medicated Psyciatric Patient

Case Presentation: A 45 year old, homeless man with poly-substance use disorder, schizoaffective disorder, and hypertension, was brought in by police for assaultive and hypersexual behavior and admitted to the psychiatry service, where he was [...]

By | 2016-02-01T08:00:34-05:00 February 1st, 2016|Adult, Clinical Vignettes Abstracts|Comments Off on Sepsis Imposters in the Medicated Psyciatric Patient